MathSciNet Relay Station
MathSciNet bibliographic data
MR2527032 (2010e:34135) 34K05 (26A33 34K45)
Agarwal, Ravi P.; Benchohra, Mouffak; Slimani, Boualem Attou Existence results for differential equations with fractional order and impulses. Mem. Differential Equations Math. Phys. 44 (2008), 1–21.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement